# SDR 03FDEA01231

- Difficulty date: August 8, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC41251
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD STOP FITTING FOUND CRACKED.  LT WING OUTBOARD FLAP INBOARD STOP FITTING CARRIED OUT REPAIR AS PER EA 1-5750-71804 ( WINGS - TRAILING EDGE FLAPS - LEFT AND RIGHT OUTBOARD FLAP   SECONDARY STOP BOSS REPAIR).
